# SDR AALA202406251703

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N460AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11005
- Aircraft time: 6,914 hours, 1,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ASSIST BOTTLE REQUIRES SERVICING. SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
